Laplacian Generated by the Gaussian Measure and Ergodic Theorem

  • Yu. V. Bogdanskii
  • Ya. Yu. Sanzharevskii

Abstract

We consider the Laplacian generated by the Gaussian measure on a separable Hilbert space and prove the ergodic theorem for the corresponding one-parameter semigroup.
Published
25.09.2015
How to Cite
BogdanskiiY. V., and SanzharevskiiY. Y. “Laplacian Generated by the Gaussian Measure and Ergodic Theorem”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 9, Sept. 2015, pp. 1172-80, http://umj.imath.kiev.ua/index.php/umj/article/view/2056.
Section
Research articles